Universidade do Minho  

Site Map

Publications 2011

Papers in peer review journals
  • Araújo, C. Mendes, Torregrosa, Juan R., “Sign pattern matrices that admit P_0-matrices”, Linear Algebra and Its Applications 435 (2011), 2046-2053, http://hdl.handle.net/1822/13501
  • Billhardt, B., Giraldes, E., Marques-Smith, P., Mendes Martins, P., "Some orthodox monoids with associate inverse subsemigroups", Communications in Algebra 39(1) (2011), 32-49
  • Espírito Santo, J., “A note on preservation of strong normalisation in the lambda-calculus”, Theoretical Computer Science 412 (2011), 1027-1032
  • Espírito Santo, J., Pinto, L., "A calculus of multiary sequent terms", ACM Transactions on Computational Logic 12(3) (2011), article 22 (41 pages) (DOI: 10.1145/1929954.1929959)
  • Mendes-Gonçalves, S., Sullivan, R.P., "The ideal structure of semigroups of transformations with restricted range", Bulletin of the Australian Mathematical Society 83(2), 289-300

Papers in proceedings of international conferences
  • Pinto, L., Uustalu, T., "Relating sequent calculi for bi-intuitionistic propositional calculi", Proceedings of 3rd Workshop on Classical Logic and Computation, van Bakel, S., Berardi, S., Berger, U Eds., Electronic Proceedings in Theoretical Computer Science 47, 55-72, 2011
Other publications
  • Mendes Martins, P., Otero-Espinar, V., "MathCampus - a completely new experience", Bulletin of CIM, 29 (2011)

  © 2021 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.